Free Access
Math. Model. Nat. Phenom.
Volume 10, Number 6, 2015
Nonlocal reaction-diffusion equations
Page(s) 163 - 181
Published online 02 October 2015
  1. O. Arino, R. Rudnicki, Phytoplankton dynamics, C. R. Biologies, 327 (2004), 961–969. [CrossRef] [Google Scholar]
  2. S. Asmussen, On some two–sex population models, Ann. Prob., 8 (1980), 727–744. [CrossRef] [Google Scholar]
  3. J. Banasiak, M. Lachowicz, Methods of Small Parameter in Mathematical Biology, Birkháuser, 2014. [Google Scholar]
  4. F. Bolley, Separability and completeness for the Wasserstein distance, Séminaire de probabilités XLI, Lecture Notes in Mathematics 1934 (2008), 371–377. [Google Scholar]
  5. R. Bonduriansky, S. F. Chenoweth, Intralocus sexual conflict, Trends in Ecology and Evolution 24 (2009), 280–288. [CrossRef] [Google Scholar]
  6. G. Busoni, A. Palczewski, Dynamics of a two sex population with gestation period, Applicationes Mathematicae, 27 (2000), 21–34. [MathSciNet] [Google Scholar]
  7. N. Champagnat, R. Ferrière, S. Méléard, From individual stochastic processes to macroscopic models in adaptive evolution, Stoch. Models, 24 (2008), 2–44. [CrossRef] [MathSciNet] [Google Scholar]
  8. R. Collet, S. Méléard, J. A. J. Metz, A rigorous model study of the adaptive dynamics of Mendelian diploids, J. Math. Biol., 67 (2013), 569–607. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  9. M. G. Crandall, Differential equations on convex sets, J. Math. Soc. Japan, 22 (1970), 443–455. [CrossRef] [MathSciNet] [Google Scholar]
  10. K. Dietz, K. P. Hadeler, Epidemiological models for sexually transmitted diseases, J. Math. Biol., 26 (1988), 1–25. [Google Scholar]
  11. R. Ferrière, V. C. Tran, Stochastic and deterministic models for age–structured populations with genetically variable traits, ESAIM: Proceedings 27 (2009), 289–310. [CrossRef] [EDP Sciences] [Google Scholar]
  12. R. A. Fisher, The Genetical Theory of Natural Selection, Clarendon Press, Oxford, 1930. [Google Scholar]
  13. N. Fournier, S. Méléard, A microscopic probabilistic description of locally regulated population and macroscopic approximations, Ann. Appl. Probab., 14 (2004), 1880–1919. [CrossRef] [MathSciNet] [Google Scholar]
  14. A. G. Fredrickson, A mathematical theory of age structure in sexual population: random mating and monogamous marriage models, Mathematical Biosciences, 10 (1971), 117–143. [CrossRef] [Google Scholar]
  15. G. Garnett, An introduction to mathematical models in sexually transmitted disease epidemiology, Sex Transm. Inf., 78 (2001), 7–12. [CrossRef] [Google Scholar]
  16. S. Gavrilets, C. R. B. Boake, On the evolution of premating isolation after a founder event, The American Naturalist, 152 (1998), 706–716 [CrossRef] [PubMed] [Google Scholar]
  17. L. Goodman, Population growth of the sexes, Biometrics, 9 (1953), 212–225. [CrossRef] [Google Scholar]
  18. K. P. Hadeler, R. Waldstätter, A. Wörz–Busekros, Models for pair formation in bisexual populations, J. Math. Biol. 26 (1988), 635–649. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  19. D. G. Kendall, Stochastic processes and population growth, J. Roy. Statist. Soc. Ser. B., 11 (1949), 230–264. [MathSciNet] [Google Scholar]
  20. N. Keyfotz, The mathematics of sex and marriage, Proc. Sixth. Berkeley Symp. Math. Statist. Probability, Univ. California Press, 1972, 353–367. [Google Scholar]
  21. E. Kuno, Simple mathematical models to describe the role of mating in insect populations, Researches on Population Ecology, 20 (1978), 50–60. [CrossRef] [Google Scholar]
  22. M. Lachowicz, Microscopic, mesoscopic and macroscopic descriptions of complex systems, Prob. Engin. Mech., 26 (2011), 54–60. [CrossRef] [Google Scholar]
  23. M. Lachowicz, Individually–based Markov processes modeling nonlinear systems in mathematical biology, Nonlinear Anal. Real World Appl., 12 (2011), 2396–2407. [CrossRef] [Google Scholar]
  24. M. Lachowicz, M. Pulvirenti, A stochastic particle system modeling the Euler equation, Arch. Ration. Mech. Anal., 109 (1990), 81–93. [CrossRef] [Google Scholar]
  25. M. Lachowicz, D. Wrzosek, Nonlocal bilinear equations. Equilibrium solutions and diffusive limit, Math. Models Methods Appl. Sci., 11 (2001), 1393–1409. [CrossRef] [Google Scholar]
  26. A. Lasota, Asymptotic stability of some nonlinear Boltzmann–type equations, J. Math. Anal. Appl., 268 (2002), 291–309. [CrossRef] [Google Scholar]
  27. H. Liu, Population dynamics of different sex with different birth and death rate, Chinese Journal of Ecology, 22 (2003), 63–65. [Google Scholar]
  28. J. H. Pollard, Mathematical Models for Growth of Human Populations, Cambridge Univ. Press, 1973. [Google Scholar]
  29. M. C. Mackey, R. Rudnicki, Global stability in a delayed partial differential equation describing cellular replication, J. Math. Biol, 33 (1994), 89–109. [Google Scholar]
  30. S. T. Rachev, Probability metrics and the stability of stochastic models, John Willey and Sons, Chichester 1991. [Google Scholar]
  31. K. H. Rosen, Mathematical models for polygamous mating systems, Mathematical Modelling, 4 (1983), 27–39. [CrossRef] [MathSciNet] [Google Scholar]
  32. R. Rudnicki, R. Wieczorek, Fragmentation–coagulation models of phytoplankton, Bull. Polish Acad. Sci., 54 (2006), 175–191. [CrossRef] [Google Scholar]
  33. R. Rudnicki, R. Wieczorek, Phytoplankton dynamics: from the behaviour of cells to a transport equation, Math. Mod. Nat. Phenomena, 1 (2006), 83–100. [Google Scholar]
  34. R. Rudnicki, P. Zwoleński, Model of phenotypic evolution in hermaphroditic populations, J. Math. Biol., 70 (2015), 1295–1321, DOI: 10.1007/s00285-014-0798-3. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  35. A. Ulikowska, An age–structured, two–sex model in the space of Radon measures: Well posedness, Kinetic and Related Models, 5 (2012), 873–900. [Google Scholar]
  36. C. Villani, Optimal transport, old and new, Grundlehren der Mathematischen Wissenschaften 338, Springer–Verlag, 2008. [Google Scholar]
  37. K. Yang, F. Milner, The logistic, two–sex, age–structured population model, J. Biol. Dynam., 3 (2009), 252–270. [CrossRef] [Google Scholar]
  38. J. Yellin, P. A. Samuelson, A Dynamical Model for Human Population, Proc. Nat. Acad. Sci. USA, 71 (1974), 2813–2817. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.